It’s not something anyone wants to talk about. Any subject that starts with stomach cramps and ends up in the bathroom. . . well, it’s just yuck. But face it, most of you suffer from diarrhea one to many times during the year. It can be acute, meaning of short duration, or chronic, meaning of long duration.
Various things can cause diarrhea, including illness, food poisoning and even taking antibiotics. But the good news is that one of the most well-studied aspects of probiotics is their ability to make an impact on digestive problems.
In particular, studies have shown that taking probiotics at the same time you take antibiotics will help you avoid the diarrhea associated with doing that. Doctors are even starting to prescribe probiotics (the strains of Lactobacillus GG and Lactobacillus acidophilus show promise in treatment of antibiotic-associated diarrhea) along with antibiotics. This is something physicians in Europe have caught on to a lot faster than those in America.
If you’re struggling with any type of digestive problem, talk to your doctor about the potential of probiotics.
You’ll be glad you did! And you may save some toilet paper too! (Yes, bad joke. We know. But hard to resist.)
Go with your Gut,
The Probulin Team